Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

January 26, 2011Cape May County, Cumberland County, Salem County, New Jersey; Cecil County, Kent County, Maryland; Kent County, New Castle County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jan 26, 2011, 4:42 PM EST for Cape May County, Cumberland County, Salem County, New Jersey; Cecil County, Kent County, Maryland; Kent County, New Castle County, Sussex County, Delaware. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 26, 2011, 4:42 PM EST (21:42 UTC)
Expired
Jan 26, 2011, 5:45 PM EST
In force
63 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Cecil County, MD, Kent County, MD, Cape May County, NJ, Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
435 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WWUS81 KPHI 262142
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EST WED JAN 26 2011

DEZ001>004-MDZ008-012-015-020-NJZ016-021-023-024-262245-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-CECIL MD-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
442 PM EST WED JAN 26 2011

...THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE...CECIL... 
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM AND SUSSEX 
COUNTIES...

AT 436 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES 
SOUTHWEST OF MIDDLETOWN TO 16 MILES SOUTHEAST OF GEORGETOWN...MOVING 
NORTHEAST AT 40 TO 50 MPH. THESE STORMS CAN BRING BRIEF HEAVY RAIN 
POSSIBLY MIXED WITH SLEET. LATER THIS EVENING...PRECIPITATION WILL 
CHANGE TO ALL SNOW AND BECOME HEAVY AT TIMES.

LAT...LON 3845 7536 3931 7620 3953 7600 3955 7605
      3985 7563 3917 7466 3907 7471 3899 7479
      3898 7480 3892 7498 3915 7490 3919 7518
      3947 7551 3958 7554 3958 7556 3893 7530
      3880 7507 3857 7504 3844 7516

$$

FORECASTER: AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 26, 3:34 PM EST, 1 hour 8 minutes earlier.

Area forecast discussion, Jan 26, 3:34 PM EST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST WED JAN 26 2011

.SYNOPSIS...
LOW PRESSURE ALONG THE MID ATLANTIC COAST WILL INTENSIFY AND MOVE
NORTHEAST TONIGHT, REACHING THE CANADIAN MARITIMES THURSDAY. THIS
LOW WILL CONTINUE TO PRODUCE A SIGNIFICANT WINTER WEATHER EVENT
FOR OUR AREA INTO EARLY THURSDAY. WEAK HIGH PRESSURE WILL BUILD
INTO THE REGION THURSDAY BUT WILL BE REPLACED BY SEVERAL WEAK
CLIPPER SYSTEMS DROPPING DOWN FROM THE NORTHWEST FRIDAY THROUGH
SATURDAY. HIGH PRESSURE WILL RETURN LATER IN THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE WARM AIR ADVECTION SNOWS ARE ON THE WANE AFTER DEPOSITING UP
TO 6 INCHES IN CHESTER AND MONTGOMERY COUNTIES TODAY. WHAT WILL
TURN INTO QUITE AN INTERESTING EVENT IS SEEN ON RADAR AND SATELLITE
APPROACHING OUR AREA FROM THE SOUTHWEST. NUMEROUS LIGHTNING STRIKES
ARE OCCURRING IN VIRGINIA THIS AFTERNOON A PROGRESSIVE UPPER-LEVEL
TROUGH OVER THE WRN CAROLINAS TAKES ON A NEGATIVE TILT. IT WILL
EJECT NEWD ACROSS THE MID ATLANTIC REGION THIS EVENING. AS THIS
OCCURS...THE SURFACE LOW WILL MOVE NEWD TOWARD A POSITION S-SE OF
LONG ISLAND BY 03Z. MODEL FORECAST SOUNDINGS INDICATE THERMODYNAMIC
PROFILES ALONG AND S OF A LINE FROM NRN VA TO CNTRL NJ THAT WILL
INITIALLY SUPPORT MIXED PRECIPITATION. HOWEVER...THE COMBINATION
OF STRONG DEEP LAYER ASCENT AND STRENGTHENING LOW-LEVEL CAA
OCCURRING IN THE WAKE OF THE DEPARTING SURFACE LOW WILL FAVOR A
QUICK TRANSITION TO SNOW AS THE PRIMARY SHIELD OF PRECIPITATION
TRANSLATES NEWD DURING THE LATE AFTERNOON INTO THE EARLY NIGHT.
THE CONVECTION WILL BE CROSSING OUR AREA BETWEEN 5 AND 8 PM.
DON'T BE ALARMED IF YOU HEAR A RUMBLE OF THUNDER. SNOWFALL RATES
IN THIS CONVECTION COULD EASILY REACH 1 TO 2 INCHES PER HOUR
WITH NEAR WHITEOUT CONDITIONS POSSIBLE. IT IS ADVISABLE TO AVOID
TRAVEL THIS EVENING IF AT ALL POSSIBLE. WHEN ALL IS SAID AND DONE,
THE LOW WILL PULL OFF TO THE NORTHEAST LATER TONIGHT AND THE SNOW
WILL END FROM SOUTHWEST TO NORTHEAST BETWEEN 2 AND 5 AM. CURRENT
TEMPERATURES RANGE FROM THE UPPER 20S AND LOWER 30S NORTH TO THE
MID AND UPPER 30S SOUTH. LOWS OVERNIGHT WILL DROP TO AROUND 20
NORTH TO AROUND 30 SOUTH. IT APPEARS AS IF THE I-95 CORRIDOR WILL
BE IN LINE FOR THE MAXIMUM ACCUMULATIONS IN THIS EVENINGS SNOW.
WE SHOULD EASILY BE ABLE TO MEASURE 8 TO 12 INCHES BEFORE IT
BEGINS TO TAPER OFF AROUND OR SHORTLY AFTER MIDNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY WILL SEE HIGH PRESSURE PUSHING IN FROM THE WEST AS OUR
STORM MOVES FARTHER OFF TO THE NORTHEAST. WITH SUNNY TO PARTLY
SUNNY SKIES, HIGH TEMPERATURES WILL RANGE FROM THE UPPER 20S TO
THE MID 30S. WE WILL REMAIN IN AN ACTIVE WINTER UPPER AIR PATTERN
THROUGH SATURDAY, WITH THE JET STREAM DROOPING DOWN FROM CENTRAL
CANADA ACROSS THE UPPER MIDWEST AND GREAT LAKES TO THE MID ATLANTIC
REGION. SEVERAL SHORT WAVES WILL MIGRATE THROUGH THE LONG WAVE
TROUGH BRINGING RAPIDLY MOVING CLIPPER SYSTEMS TO OUR REGION.
THE FIRST WILL CROSS OUR AREA LATE THURSDAY NIGHT AND FRIDAY.
THE SECOND ON SATURDAY. EACH WILL BRING CLOUDS AND A THREAT FOR
SOME LIGHT SNOW, ESPECIALLY NORTH. IF THE PRECIPITATION DOES
REACH FAR ENOUGH SOUTH, THERE COULD BE SOME RAIN MIXED IN SINCE
HIGH TEMPERATURES BOTH FRIDAY AND SATURDAY COULD BE NEAR 40
DEGREES. FARTHER NORTH HIGHS WILL BE IN THE UPPER 20S TO MID 30S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE FORECAST FOR THE EXTENDED IS A LITTLE UNCERTAIN. THE GFS AND
ECMWF ARE GIVING TWO DIFFERENT SOLUTIONS IN REGARDS TO A MID LEVEL
SYSTEM NEXT WEEK, IN TURN DIVERGING ON THEIR SURFACE SOLUTIONS. BOTH
ARE SHOWING A STORM SYSTEM ENTERING THE NORTHWEST COAST AROUND
SUNDAY, THEN DIVING TOWARD THE DESERT SOUTHWEST BY MONDAY. HOWEVER,
THIS IS WHERE THEY BEGIN TO DIFFER. THE ECMWF IS MORE PROGRESSIVE
WITH THE SYSTEM, AS IT HAS IT GETTING ABSORBED BY A LONG WAVE TROUGH
THAT IS FORECAST TO MAKE ITS WAY ACROSS THE COUNTRY. THE GFS CUTS
OFF THIS LOW, AND KEEPS IT SEPARATE FROM THE BROAD TROUGH OVER THE
EASTERN HALF OF THE COUNTRY. IN THE END, THE GFS KEEPS WEAK HIGH
PRESSURE ACROSS THE AREA FOR SUNDAY INTO MONDAY, BEFORE DEVELOPING A
COASTAL LOW EARLY TUESDAY DUE TO A SHORT WAVE ALOFT MOVING THROUGH
THE AREA. IT THEN BRINGS WEAK HIGH PRESSURE BACK TO THE AREA FOR
WEDNESDAY. THE ECMWF DEVELOPS A SURFACE LOW OVER THE SOUTHERN
PLAINS, THEN MOVES IT THROUGH THE MID-WEST AND EVENTUALLY THROUGH
THE NORTHEAST TUESDAY INTO WEDNESDAY. THIS WOULD BRING A COLD FRONT
TO THE AREA BY TUESDAY OR WEDNESDAY OF NEXT WEEK. WE HAVE FAVORED
HEAVILY ON HPC, WHICH FAVORED THE 00Z ECMWF/ECMWF ENSEMBLE MEANS.
WHAT THIS IN TURN GIVES US FORECAST WISE IS GENERALLY TEMPERATURES
BELOW NORMAL FOR THE EXTENDED PERIOD, AND A CHANCE OF PRECIPITATION
TUESDAY INTO WEDNESDAY. TEMPERATURES ARE CURRENTLY FORECAST TO BE
COOL ENOUGH FOR SNOW, OR A MIXTURE OF RAIN/SNOW. FOR NOW WE ONLY
HAVE ABOUT A 20-30 POP IN THE FORECAST FOR MUCH OF THE AREA. AS THE
MODELS BEGIN TO SHOW SOME CONSENSUS OVER THE NEXT SEVERAL DAYS,
HOPEFULLY, THEN WE WILL BE ABLE TO BECOME MORE CERTAIN AS THE NEXT
FEW DAYS PROGRESS.

&&

.AVIATION /21Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MAINLY IFR UNTIL 04Z TO 06Z, THEN IMPROVEMENT TO VFR BY DAYBREAK.

THE BACK EDGE OF THE FIRST BATCH OF SIGNIFICANT PRECIPITATION WAS
LIFTING FROM SOUTHWEST TO NORTHEAST THROUGH THE TAF SITES EARLY THIS
AFTERNOON, WITH PRECIPITATION MAINLY SNOW AT THE NORTHERN THREE
SITES, MIXED PRECIPITATION AT THE REMAINING DELAWARE VALLEY SITES
THAT TENDED TOWARD RAIN AS ONE MOVED FROM PNE TO ILG, AND RAIN AT
THE SOUTHEASTERN SITES. VISIBILITIES IMPROVED TO MVFR OR EVEN VFR AS
PRECIPITATION SHUT OFF, BUT WERE MAINLY IFR WHERE IT LINGERED. WINDS
WERE NORTHEAST, AND WERE GUSTING UP TO 25 KNOTS AWAY FROM THE
NORTHERN SITES.

WE STILL EXPECT A SECOND ROUND OF PRECIPITATION BEGINNING FROM LATE
IN THE AFTERNOON TO EARLY IN THE EVENING, AND WE STILL EXPECT IT TO
BE MAINLY SNOW. THIS SHOULD CAUSE VISIBILITIES TO DROP TO LIFR
VALUES THROUGH LATE EVENING. CEILINGS WILL REMAIN IFR TO LIFR, AND
WINDS WILL BACK TO NORTH. THEY WILL GUST TO 30 KNOTS AWAY FROM THE
NORTHWESTERN SITES, WHICH WILL CAUSE SOME BLOWING OF SNOW. WINDS ARE
FORECAST TO GUST TO AROUND 20 KNOTS NORTHWEST.

AFTER MIDNIGHT, WINDS ARE FORECAST TO COME AROUND TO NORTHWEST AND
BEGIN TO DIMINISH; CEILINGS ARE FORECAST TO BREAK AND VISIBILITIES
WILL IMPROVE TO VFR.

OUTLOOK...
A NORTHWEST WIND IN THE 10 TO 15 KNOT RANGE THURSDAY IS EXPECTED
WITH GUSTS TO ABOUT 20 KNOTS. A WEAK SYSTEM IS FORECAST TO MOVE
ACROSS THE AREA ON FRIDAY, THEREFORE THE CLOUDS WILL INCREASE AND
THICKEN WITH THE CHANCE FOR A PERIOD OF LIGHT SNOW FOR MOST LOCALES.
YET ANOTHER QUICK MOVING BUT WEAK SYSTEM MAY MOVE THROUGH SATURDAY
WITH A CHANCE FOR A BIT OF SNOW, THEN PERHAPS SOME GUSTY NORTHWEST
WINDS IN ITS WAKE FOR SUNDAY AS HIGH PRESSURE TRIES TO ARRIVE FROM
THE WEST.

&&

.MARINE...
LOW PRESSURE OFF THE VIRGINIA CAPES EARLY THIS AFTERNOON WILL DEEPEN
AND LIFT NORTHEAST RAPIDLY. THIS WILL GENERATE GALE FORCE GUSTS OVER
THE WATERS THROUGH MUCH OF TONIGHT. WINDS WILL BACK FROM NORTHEAST
TO NORTH, AND THEN BEGIN TO DIMINISH AS THEY BACK TO NORTHWEST
TOWARD DAYBREAK. THERE STILL LOOKS TO BE A FAIRLY BRIEF PERIOD OF
ADVISORY CONDITIONS WITH SEAS BEING THE LATTER TO SUBSIDE.

A WEAK LOW PRESSURE SYSTEM IS THEN FORECAST TO MOVE THROUGH THE AREA
FRIDAY WITH PERHAPS A SECOND ONE ON SATURDAY. THESE SYSTEMS ARE
QUICK MOVING AND ON THE WEAKER SIDE, THEREFORE WINDS ARE NOT
EXPECTED TO BE AS STRONG AS WITH THE CURRENT SYSTEM. HOWEVER, ENOUGH
COOLING BEHIND MAINLY THE SATURDAY SYSTEM MAY ALLOW FOR ADVISORY
GUSTS FOR A BRIEF TIME. HIGH PRESSURE IS THEN FORECAST TO BUILD
TOWARD OUR AREA SUNDAY.

&&

.TIDES/COASTAL FLOODING...
LOCAL GUIDANCE IS SUGGESTING DEPARTURES OF 1.5 TO 1.8 FEET WITH THE
EARLY MORNING HIGH TIDE, AND THIS GIVES US BORDERLINE MINOR TIDAL
FLOODING. WINDS DON'T LOOK LIKE THEY REALLY GO OFFSHORE UNTIL AFTER
THE HIGH TIDE IS OVER, SO WE WILL ISSUE AN ADVISORY FOR THE COAST,
RARITAN BAY, ADJACENT BACK BAYS AND LOWER DELAWARE BAY. HIGH TIDE
OCCURS BETWEEN 100 AM AND 300 AM EST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR PAZ060>062-
     067>071.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ054-055.
NJ...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR NJZ007>010-
     012>022-026-027.
     COASTAL FLOOD ADVISORY FROM 1 AM TO 5 AM EST THURSDAY FOR
     NJZ012>014-020-022>027.
     WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR NJZ023>025.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR NJZ001.
DE...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR DEZ001-002.
     COASTAL FLOOD ADVISORY FROM 1 AM TO 5 AM EST THURSDAY FOR
     DEZ003-004.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR DEZ003-004.
MD...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR MDZ008-012-
     015.
     WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR MDZ019-020.
MARINE...GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...ROBERTSON
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Jan 26, 3:54 PM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EST WED JAN 26 2011

DEZ001-002-MDZ008-012-015-NJZ007>010-015>019-021-PAZ060>062-067>071-
272100-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-WARREN-MORRIS-HUNTERDON-
SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CUMBERLAND-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
354 PM EST WED JAN 26 2011

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-022-026-027-272100-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
354 PM EST WED JAN 26 2011

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-PAZ054-055-272100-
SUSSEX-CARBON-MONROE-
354 PM EST WED JAN 26 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ023>025-272100-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
354 PM EST WED JAN 26 2011

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ019-020-272100-
TALBOT-CAROLINE-
354 PM EST WED JAN 26 2011

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-272100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 PM EST WED JAN 26 2011

...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ470-272100-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
354 PM EST WED JAN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-272100-
INLAND SUSSEX-DELAWARE BEACHES-
354 PM EST WED JAN 26 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RPW

In the hours before

Special weather statement, Jan 26, 4:42 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EST WED JAN 26 2011

DEZ001>004-MDZ008-012-015-020-NJZ016-021-023-024-262245-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-CECIL MD-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
442 PM EST WED JAN 26 2011

...THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE...CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM AND SUSSEX
COUNTIES...

AT 436 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
SOUTHWEST OF MIDDLETOWN TO 16 MILES SOUTHEAST OF GEORGETOWN...MOVING
NORTHEAST AT 40 TO 50 MPH. THESE STORMS CAN BRING BRIEF HEAVY RAIN
POSSIBLY MIXED WITH SLEET. LATER THIS EVENING...PRECIPITATION WILL
CHANGE TO ALL SNOW AND BECOME HEAVY AT TIMES.

LAT...LON 3845 7536 3931 7620 3953 7600 3955 7605
      3985 7563 3917 7466 3907 7471 3899 7479
      3898 7480 3892 7498 3915 7490 3919 7518
      3947 7551 3958 7554 3958 7556 3893 7530
      3880 7507 3857 7504 3844 7516

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 4:07 AM ESTWinter Storm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 9 more24 hr
Jan 26, 4:07 AM ESTWinter Weather AdvisoryPHIAtlantic, Cape May, Sussex, Warren23 hr
Jan 26, 2:05 PM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean13 hr
Jan 26, 5:34 PM ESTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem56 min
Jan 26, 10:21 AM ESTWinter Weather AdvisoryPHISussex16 hr

Nearby

Special Weather Statements in New Jersey, 2011Special Weather Statements in Delaware, 2011Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.